The present paper addresses, generalized fractional Sturm-Liouville and Langevin equations with nonlocal conditions. Sufficient conditions of the existence and uniqueness for solutions of such equations investigated by applying fixed point theorems and Pachpatte’s integral inequality. An example is presented to illustrate the main results.
Digital Object Identifier (DOI)
Thabet Mothana Thabet, Sabri; Baburao Dhakne, Machindra; Abdullah Salman, Mohammed; and Gubran, Rqeeb
"Generalized Fractional Sturm-Liouville and Langevin Equations Involving Caputo Derivative with Nonlocal Conditions,"
Progress in Fractional Differentiation & Applications: Vol. 6
, Article 6.
Available at: https://dc.naturalspublishing.com/pfda/vol6/iss3/6